Alert archive / Texas / Wind Advisories in 2020

Wind Advisory 8, NWS Fort Worth, TX

December 22, 202046 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Dec 22, 2020, 11:50 PM CST for 46 counties in Texas. It took effect at Dec 23, 2020, 12:00 PM CST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Dec 22, 2020, 11:50 PM CST (05:50 UTC)
In effect from
Dec 23, 2020, 12:00 PM CST
Expired
Dec 24, 2020, 4:00 AM CST
In force
16 hr
Issued by
NWS Fort Worth, TX
All 46 counties

Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 05:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 5.8 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2020-12-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2020-12-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 220 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1827 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
220 m²/s²
0-3 km storm-relative helicity
342 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

521 
WWUS74 KFWD 230550
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
1150 PM CST Tue Dec 22 2020

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-231900-
/O.NEW.KFWD.WI.Y.0008.201223T1800Z-201224T0600Z/
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-
Navarro-Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-
Limestone-Leon-Milam-Robertson-
Including the cities of Bowie, Nocona, Gainesville, Sherman, 
Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, 
Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, 
McKinney, Allen, Frisco, Greenville, Commerce, Cooper, 
Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar,
Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman,
Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, 
East Tawakoni, Point, Cisco, Eastland, Ranger, Gorman, 
Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, 
Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, 
Gun Barrel City, Comanche, De Leon, Goldthwaite, Hamilton, Hico, 
Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Teague, 
Fairfield, Wortham, Palestine, Lampasas, Copperas Cove, 
Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, 
Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, 
Cameron, Rockdale, Hearne, Franklin, and Calvert
1150 PM CST Tue Dec 22 2020

...WIND ADVISORY IN EFFECT FROM NOON WEDNESDAY TO MIDNIGHT CST
WEDNESDAY NIGHT...

* WHAT...North winds 20 to 30 mph with gusts up to 40 mph 
  expected.

* WHERE...Much of North and Central Texas.

* WHEN...From noon Wednesday to midnight CST Wednesday night.

* IMPACTS...Unsecured outdoor items may be blown around in the
  wind. Driving on area roadways may become difficult, especially
  for high-profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to
30 mph are expected. Winds this strong can make driving 
difficult, especially for high profile vehicles. Boaters should
use extra caution when venturing onto area lakes.  Residents may
wish to take action to secure trash cans, lawn furniture, and
other lightweight outdoor objects that may be blown around in the
strong winds.

&&

$$
3 follow-up statements
966 
WWUS74 KFWD 231742
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
1142 AM CST Wed Dec 23 2020

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-240600-
/O.CON.KFWD.WI.Y.0008.201223T1800Z-201224T0600Z/
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-
Navarro-Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-
Limestone-Leon-Milam-Robertson-
Including the cities of Bowie, Nocona, Gainesville, Sherman, 
Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, 
Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, 
McKinney, Allen, Frisco, Greenville, Commerce, Cooper, 
Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar,
Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman,
Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, 
East Tawakoni, Point, Cisco, Eastland, Ranger, Gorman, 
Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, 
Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, 
Gun Barrel City, Comanche, De Leon, Goldthwaite, Hamilton, Hico, 
Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Teague, 
Fairfield, Wortham, Palestine, Lampasas, Copperas Cove, 
Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, 
Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, 
Cameron, Rockdale, Hearne, Franklin, and Calvert
1142 AM CST Wed Dec 23 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* WHAT...North winds 20 to 30 mph with gusts up to 40 mph 
  expected.

* WHERE...Much of North and Central Texas.

* WHEN...From noon today to midnight CST Wednesday night.

* IMPACTS...Unsecured outdoor items may be blown around in the 
  wind. Driving on area roadways may become difficult, 
  especially for high-profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to
30 mph are expected. Winds this strong can make driving
difficult, especially for high profile vehicles. Boaters should
use extra caution when venturing onto area lakes.  Residents may
wish to take action to secure trash cans, lawn furniture, and
other lightweight outdoor objects that may be blown around in the
strong winds.

&&

$$
042 
WWUS74 KFWD 240435
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
1035 PM CST Wed Dec 23 2020

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-241000-
/O.EXT.KFWD.WI.Y.0008.000000T0000Z-201224T1000Z/
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-
Navarro-Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-
Limestone-Leon-Milam-Robertson-
Including the cities of Bowie, Nocona, Gainesville, Sherman, 
Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, 
Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, 
McKinney, Allen, Frisco, Greenville, Commerce, Cooper, 
Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar,
Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman,
Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, 
East Tawakoni, Point, Cisco, Eastland, Ranger, Gorman, 
Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, 
Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, 
Gun Barrel City, Comanche, De Leon, Goldthwaite, Hamilton, Hico, 
Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Teague, 
Fairfield, Wortham, Palestine, Lampasas, Copperas Cove, 
Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, 
Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, 
Cameron, Rockdale, Hearne, Franklin, and Calvert
1035 PM CST Wed Dec 23 2020

...WIND ADVISORY EXTENDED UNTIL 4 AM CST THURSDAY...

* WHAT...North winds 20 to 30 mph with gusts 35 to 45 mph 
  expected.

* WHERE...All of North and Central Texas.

* WHEN...Until 4 AM CST Thursday.

* IMPACTS...Unsecured outdoor items may be blown around in the 
  wind. Driving on area roadways may become difficult, 
  especially for high-profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that sustained winds of at least 20 to
30 mph are expected. Winds this strong can make driving
difficult, especially for high profile vehicles. Boaters should
use extra caution when venturing onto area lakes.  Residents may
wish to take action to secure trash cans, lawn furniture, and
other lightweight outdoor objects that may be blown around in the
strong winds.

&&

$$
084 
WWUS74 KFWD 240959
NPWFWD

URGENT - WEATHER MESSAGE
National Weather Service Fort Worth TX
359 AM CST Thu Dec 24 2020

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-241100-
/O.EXP.KFWD.WI.Y.0008.000000T0000Z-201224T1000Z/
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-
Navarro-Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-
Limestone-Leon-Milam-Robertson-
Including the cities of Bowie, Nocona, Gainesville, Sherman, 
Denison, Bonham, Paris, Graham, Olney, Jacksboro, Decatur, 
Bridgeport, Carrollton, Denton, Lewisville, Flower Mound, Plano, 
McKinney, Allen, Frisco, Greenville, Commerce, Cooper, 
Sulphur Springs, Breckenridge, Mineral Wells, Weatherford, Briar,
Fort Worth, Arlington, Dallas, Rockwall, Heath, Terrell, Kaufman,
Forney, Canton, Grand Saline, Wills Point, Van, Edgewood, Emory, 
East Tawakoni, Point, Cisco, Eastland, Ranger, Gorman, 
Stephenville, Dublin, Granbury, Oak Trail Shores, Glen Rose, 
Cleburne, Burleson, Waxahachie, Ennis, Midlothian, Athens, 
Gun Barrel City, Comanche, De Leon, Goldthwaite, Hamilton, Hico, 
Clifton, Meridian, Valley Mills, Hillsboro, Corsicana, Teague, 
Fairfield, Wortham, Palestine, Lampasas, Copperas Cove, 
Gatesville, Killeen, Temple, Fort Hood, Waco, Marlin, Mexia, 
Groesbeck, Buffalo, Centerville, Jewett, Normangee, Oakwood, 
Cameron, Rockdale, Hearne, Franklin, and Calvert
359 AM CST Thu Dec 24 2020

...WIND ADVISORY WILL EXPIRE AT 4 AM CST EARLY THIS MORNING...

Northwest wind speeds have fallen below advisory criteria to
between 10 to 20 mph with a few gusts in excess of 25 mph. 

The wind advisory will be allowed to expire at 4 am CST. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Dec 22, 6:29 PM CST, 5 hours 21 minutes earlier.

Area forecast discussion, Dec 22, 6:29 PM CST, 5 hours 21 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
629 PM CST Tue Dec 22 2020

...New Short Term, Aviation...

.SHORT TERM... /NEW/
/Tonight through Wednesday night/

Not a lot of changes to the previous short-term forecast thinking
from earlier today. The main story Wednesday is likely to be the
wind, which may gust in excess of 30 mph and approach wind
advisory criteria for a time during the afternoon.

A vigorous upper level trough now located over the Central Rockies
will lift eastward into the Plains States on Wednesday,
accompanied by a strong southward moving cold front. Per the 18z
run of the NAM, the front should be slicing through the central
corridor of North Texas by midday Wednesday, before sweeping
across our eastern zones prior to sunset. Model guidance
uniformly advertises a tight pressure gradient across the area,
which should promote sustained winds on the order of 20-25 mph
across the region. Held off on a wind advisory, but later shifts
may need to issue one if forecast winds inch up a bit higher.

Forcing for ascent will be appreciable with the passage of the
shortwave and front Wednesday, but deep moisture will be in short
supply. This will limit the areal coverage of any precipitation,
though scattered showers should be able to develop across the
eastern third of the forecast area. Kept low PoPs across these
zones, and added some isolated thunder for the far northeast and
southeast counties where instability may be a tad more generous.
Don't expect anything severe, and limited lightning should be the
only threat with any storms that do form.

Abundant low cloudiness late tonight and Wednesday morning
areawide should steadily clear from northwest to southeast during
the afternoon, as subsidence builds eastward behind the front.
Expect clear skies Wednesday night with decent cold air advection,
setting the stage for below freezing - or at least near freezing
temperatures - at all locations by Christmas Eve morning.

Bradshaw

&&

.LONG TERM... /Issued 220 PM CST Tue Dec 22 2020/
/Thursday through Next Tuesday/

The primary sensible weather concern in the long term will be
elevated fire weather threats on Thursday and Sunday in the wake
of a couple of fronts. Christmas Day will be precipitation-free
and mild, but it'll be chilly to start the day. Our next cold
front will barrel through our region late in the weekend. Rain
chances associated with this front appear low at this time and
will be relegated to extreme Northeast Texas. Rain chances will be
on the increase as we venture into the last few periods in the
long term forecast (Tuesday) as the progressive upper air pattern
continues. Chances remain low at this time, as there are questions
regarding the progression of the upper trough associated with
these PoPs.

Breezy conditions will continue on Thursday as 30-35 knot 925mb
momentum remains available aloft. With daytime heating, I do
anticipate some of this higher flow will be transported down to
the surface, yielding roughly 20 to 25 mph sustained winds with
gusts to near 35 mph. We will flirt with the gust component for
our Wind Advisory early on in the period and this will be examined
in future forecast. Despite cooler conditions, the airmass
upstream will be dry and so we'll have to contend with another
day of an elevated fire weather threat. While near critical
conditions are possible on Thursday afternoon...at least from a
meteorological standpoint...ERC-G values will likely remain near
climatological norms and we'll likely address fire weather
concerns with a Grassland Fire Danger statement. Still,
individuals should remain vigilant and avoid activities that could
spark a grass fire as freeze cured fuels are abundant and 30 to
60 day percent of normal precipitation values are in the 25%-35%
range, especially west of I-35.

Christmas Eve (Thursday Night) will feature chilly conditions
areawide as light winds, clear skies and dry air settle in across
the entire region. I've nudged temperatures just a tad below
blended guidance and have tried to highlight some of the colder
low-lyings and sheltered areas. This yields widespread 30 degree
overnight lows with a few spots dipping down into the mid 20s.

Christmas Day (Friday) will be quite pleasant by late December
standards for most of the area. Light west winds will foster
favorable downsloping/adiabatic compression while mostly sunny
skies will promote diabatic heating. Highs will range between the
mid 50s across Northeast Texas to the mid 60s across the Big
Country and western Central Texas. Overnight lows Christmas Night
into Saturday (Boxing Day if you're part of the Commonwealth)
will be considerable warmer as low-level winds increase and a
warmer and slightly more moist airmass advects northward. The
breezy conditions may mitigate a fog potential, but we'll keep
tabs on the degree of moisture advection as we venture closer to
this date. Still, overnight lows are expected to be in the upper
30s and 40s. Saturday will be generally uneventful (certainly
compared to days after Christmas in years past), with just a low
chance for a few sprinkles as mid-level wave dives southeastward
across the area. The GFS remains the aggressor with advertising
low chances for measurable rainfall across a good portion of the
area. For now, I'll just advertise a chance for sprinkles across
Central and East Texas. Otherwise, highs in the 60s are expected.

Saturday night into Sunday morning is expected to be the warmest
night in the long term period. Much stronger low level flow and even
greater moisture will keep overnight lows in the 50s. Yet another
front is expected to plow southward in our progressive upper air
pattern. While moisture will be sufficient for cloud cover, at
present time, the only locations that I'm expecting to have a shot
of measurable rainfall will be across Northeast Texas. Amounts will
be quite light, with QPF only at a few hundredths of an inch.
Sunday will turn blustery, especially behind the front across
western North Texas. Given that the probability of wetting rains
is quite low up to this point, we'll likely have to contend with
another period of an elevated to possibly near critical fire
weather threat.

Next week will feature some changes...temperature and rain chance
wise. A strong upper low will eject out of the Pacific Southwest.
As is the case with these features in the southern stream flow,
model guidance is often a little overzealous with how fast these
features move into the Southern Plains. Dprog/Dt trends of 500 mb
height anomalies from the global guidance confirms this philosophy
as the GFS, ECMWF and Canadian have all slowed the progression of
this feature compared to previous iterations. The Canadian
completely cuts off the upper low across Mexico in fact. At this
time, I think this is unlikely, but we'll need to keep an eye on
this as it could result in a pattern shift. The current forecast
will simply undercut blended guidance PoPs on Tuesday as most of
the measurable rainfall should remain west of the area. PoPs were
increased slowly through the day Tuesday and into Wednesday, but
rain chances remain low (around 30%).

Bain

&&

.AVIATION... /NEW/
/00Z TAFs/

A potent upper level trough will quickly pivot eastward across
North Texas on Wednesday, accompanied by the passage of a strong
cold front. The main weather story will be the stout winds - on
the order of 15-25 knots with higher gusts - which will precede
and follow the passage of the front across North and Central Texas
during the day Wednesday.

VFR conditions in the D10 and Waco areas this evening will
steadily give way to MVFR ceilings by around 06z. Moisture in the
lowest 3kft will increase across the region after 06z, as a low-
level jet intensifies, and by 09-10z, BKN-OVC015 ceilings should
prevail at all TAF sites. Wouldn't be surprised to see some IFR
conditions for a short period around 11-14z, but didn't have quite
enough confidence to include them for the D10 airports in the 00z
TAF issuance. A tight pre-frontal pressure gradient will persist
across the area after midnight through mid-morning Wednesday,
yielding south to southwest winds at speeds of 15-20 knots,
gusting at times to 25 knots.

Frontal passage in the D10 tracon will occur in the 17-19z
timeframe, with winds shifting to a northwesterly direction at
speeds averaging 20 knots - gusting at times in excess of 30
knots. Waco will see its frontal passage around 21z, with slightly
lower sustained speeds of 15-20 knots. MVFR conditions will
steadily improve at the Metroplex TAF sites after FROPA, with
clearing skies occurring in the 17-20z window. VFR conditions will
ensue at Waco around 21z, with clear skies expected at all sites
from late afternoon Wednesday through the overnight hours early
Thursday.

Bradshaw

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    58  65  31  58  33 /   0   5   0   0   0
Waco                58  71  32  58  31 /   5   5   0   0   0
Paris               53  64  29  49  30 /  10  40   0   0   0
Denton              54  64  27  55  27 /   0   5   0   0   0
McKinney            55  65  29  54  29 /  10  10   0   0   0
Dallas              58  66  33  55  35 /   5   5   0   0   0
Terrell             55  66  29  56  30 /  10  20   0   0   0
Corsicana           58  70  32  58  33 /   5  10   0   0   0
Temple              57  71  31  60  31 /   5   5   0   0   0
Mineral Wells       53  62  27  58  30 /   5   0   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, Dec 22, 6:33 PM CST, 5 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
633 PM CST Tue Dec 22 2020

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-240045-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
633 PM CST Tue Dec 22 2020

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Tonight.
No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
Isolated thunderstorms are possible along and east of an Emory, to
Mexia, to Cameron line Wednesday. No severe weather is expected.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

Nearby

Wind Advisories in Texas, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.